# SDR NWAA072293257

- Difficulty date: June 26, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 26,997 hours, 12,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007710
- Condition: Inoperative
- Location: Emergency Light
- Part time: 360 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEST OF EMERGENCY LIGHT SYSTEM (CIDS) EPSU INT LOAD EMERG L DISPLAYED.  REPLACED EPSU 11WL, TESTS OK..
